A NOTE ON LEFSCHETZ FIBRATIONS ON COMPACT STEIN 4-MANIFOLDS


Creative Commons License

Akbulut S. , Arikan M. F.

COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol.14, no.5, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 5
  • Publication Date: 2012
  • Doi Number: 10.1142/s0219199712500356
  • Title of Journal : COMMUNICATIONS IN CONTEMPORARY MATHEMATICS

Abstract

Loi-Piergallini and Akbulut-Ozbagci showed that every compact Stein surface admits a Lefschetz fibration over the disk D-2 with bounded fibers. In this note we give a more intrinsic alternative proof of this result.